Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Use PEP with other drugs
Jul 21, 2013

Dear doctor, It seems my question has been missed in the forum. Please help me explain following situation: I am under PEP treatment. I am also under treatment of depression. Last few days I took Citalopram 20mg as treatment for depression almost at the same time with Lamzidivir (Lamivudin; Zidovudin). My concern is whether there is any impact of Citalopram on my PEP when I take them almost at the same time? Please help. I am very concerned when a local pharmacist told me Citalopram would impact on the effect on Lamzidivir.

Response from Dr. Young

Hello and thanks for posting.

Yes, it's ok to take citalopram with your AZT/3TC (Lamzidivir, Combivir) PEP regimen.

BY



Previous
Persistent side effect after PEP
Next
Low CD4 and no symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement